On the$L$^{$2$}continuity of a class of pseudo differential operators

Luigi Rodino Istituto Matematico del Politecnico, Corso Duca degli Abruzzi 24, Torino, Italy

TBD mathscidoc:1701.332437

Arkiv for Matematik, 14, (1), 141-153, 1974.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 466 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{luigi1974on,
  title={On the$L$^{$2$}continuity of a class of pseudo differential operators},
  author={Luigi Rodino},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458291885246},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={141-153},
  year={1974},
}
Luigi Rodino. On the$L$^{$2$}continuity of a class of pseudo differential operators. 1974. Vol. 14. In Arkiv for Matematik. pp.141-153. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458291885246.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved